Alabama, 2011

Drought in Alabama, February 4 to 8, 2011

February 4 to 8, 2011 · NWS BMX · 5 events in 5 counties and zones

Several inches of rain during the first week of February brought much needed relief to drought conditions in portions of Alabama. Extreme drought conditions (D3) in Lee, Macon, Elmore, Chambers, and Tallapoosa counties improved to severe drought (D2) conditions.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

Several inches of rain during the first week of February brought much needed relief to drought conditions in portions of Alabama. Extreme drought conditions (D3) in Lee, Macon, Elmore, Chambers, and Tallapoosa counties improved to severe drought (D2) conditions.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Feb 3, 11:21 PM CST, 39 minutes earlier.

Area forecast discussion, Feb 3, 11:21 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CST THU FEB 3 2011

.UPDATE...FOR 06Z AVIATION.

&&

.DISCUSSION...AS EXPECTED TEMPERATURES ARE SLOWLY RISING ACROSS
THE ADVISORY AREA AS THE PRECIPITATION INTENSITY WEAKENS. MANY
LOCATIONS IN THE ADVISORY AREA ARE NOW AT 32 DEGREES...AND THE
PRECIPITATION HAS CHANGED OVER TO ALL SLEET AND FREEZING RAIN AS
THE TEMPERATURES WARM ALOFT. ADDITIONAL ACCUMULATIONS OVERNIGHT IN
THE ADVISORY AREA SHOULD BE LIGHT...GENERALLY LESS THAN ONE-TENTH
OF AN INCH. THE MAIN PRECIPITATION AREA HAS SHIFTED SOUTHWARD
TOWARDS THE COAST AS AN UPPER LEVEL JET STREAK ROUNDS THE BASE OF
THE UPPER TROF OVER SOUTH TEXAS. MORE PRECIPITATION WILL DEVELOP
LATER TONIGHT OVER MISSISSIPPI AS MAIN SHORT WAVE TROF APPROACHES
FORM THE WEST. THERE IS A CONCERN THAT THIS AREA OF PRECIPITATION
COULD MOVE INTO NW ALABAMA SHORTLY AFTER SUNRISE WITH TEMPERATURES
STILL BELOW FREEZING.

FORECAST WAS UPDATED TO REFLECT CURRENT ADVISORY AREA AND REMOVE
SNOW FROM NORTHERN COUNTIES.

&&

.AVIATION...06Z TAF DISCUSSION.

IT LOOKS AS THOUGH AT ISSUANCE...ALL SITES ARE AT 32 DEGREES OR
WARMER...WHICH IS GOOD NEWS AS FAR AS THE FALLING PRECIPITATION.
THIS MEANS THE SHIELD OF RAIN THAT IS ALREADY AFFECTING KMGM AND
KTOI...WILL MOVE NORTH THROUGH THE REST OF THE NIGHT...AS RAIN.

CIGS AND VIS WILL CONTINUE TO DEGRADE...AND ALL SITES SHOULD BE DOWN
TO IFR BY DAYBREAK FRIDAY.  RAIN WILL CONTINUE AT ALL SITES THROUGH
A MAJORITY OF THE TAF CYCLE.

WINDS WILL REMAIN FAIRLY LIGHT...LESS THAN 10 KTS OUT OF THE NORTH.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX)
AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011
WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS
TESTS AND MONITORED FOR ACCURACY.

27

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

WINTER WEATHER ADVISORY UNTIL 6 AM CST FRIDAY FOR THE FOLLOWING
COUNTIES: BIBB...BLOUNT...CALHOUN...CHEROKEE...CLEBURNE...
ETOWAH...GREENE...HALE...JEFFERSON...MARENGO...PICKENS...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TUSCALOOSA.

WINTER WEATHER ADVISORY UNTIL 9 AM CST FRIDAY FOR THE FOLLOWING
COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON.

&&
Hazardous weather outlook, Feb 3, 10:25 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 PM CST THU FEB 3 2011

ALZ011>015-017>050-041400-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1025 PM CST THU FEB 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A MIXTURE OF LIGHT FREEZING RAIN AND SLEET WILL CONTINUE ACROSS
MUCH OF WEST AND NORTH ALABAMA OVERNIGHT. TEMPERATURES WILL REMAIN AT
OR JUST BELOW FREEZING FOR AREAS WEST OF I-65 AND NORTH OF I-20
THROUGH MIDNIGHT...AND THEN SLOWLY CLIMB. ICY CONDITIONS WILL
CONTINUE IN THIS AREA...MAINLY ON ELEVATED SURFACES. THE WINTRY
PRECIPITATION WILL GRADUALLY CHANGE OVER TO RAIN STARTING AS
TEMPERATURES CLIMB ABOVE 32 DEGREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WINTRY MIX IS POSSIBLE ACROSS AREAS NORTH OF A LINE FROM
DETROIT...TO BLOUNTSVILLE...TO CENTRE...FRIDAY MORNING AS
TEMPERATURES HOVER AROUND 32 DEGREES. THE WINTRY MIXTURE WILL BECOME
ALL RAIN BY LATE FRIDAY MORNING. BY FRIDAY NIGHT...A WINTRY MIX WILL
ONCE AGAIN BE POSSIBLE NEAR AND NORTH OF INTERSTATE 20 BEFORE THE
PRECIPITATION ENDS EARLY SATURDAY MORNING. NO FROZEN PRECIPITATION
ACCUMULATION IS EXPECTED DURING THIS TIME FRAME.

A FAST DEVELOPING WEATHER SYSTEM WILL BRING ANOTHER OPPORTUNITY FOR
WINTRY WEATHER WEDNESDAY NIGHT. CONFIDENCE REMAINS LOW...DUE TO
COMPUTER MODEL INCONSISTENCIES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY THROUGH SATURDAY.

In the hours before

Local storm report, Feb 3, 11:43 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1143 PM CST THU FEB 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     FREEZING RAIN    MONTGOMERY              32.35N 86.28W
02/03/2011  E0.00 INCH       MONTGOMERY         AL   BROADCAST MEDIA

            SOLID GLAZE DEVELOPING ON ELEVATED SURFACES...WITH ROADS
            AND BRIDGES JUST WET AT THIS TIME.

0500 AM     FREEZING RAIN    AUBURN                  32.59N 85.48W
02/03/2011  E0.00 INCH       LEE                AL   BROADCAST MEDIA

            GLAZE OF ICE REPORTED ON ELEVATED PORCHES IN AUBURN.

0519 AM     FREEZING RAIN    HOPE HULL               32.27N 86.36W
02/03/2011  E0.00 INCH       MONTGOMERY         AL   BROADCAST MEDIA

            SHEET OF ICE REPORTED ON CARS IN HOPE HULL.

0519 AM     FREEZING RAIN    1 E MONTGOMERY          32.35N 86.27W
02/03/2011  E0.00 INCH       MONTGOMERY         AL   BROADCAST MEDIA

            GLAZE OF ICE ON AUTOMOBILES IN EAST MONTGOMERY.

0535 AM     SLEET            GREENVILLE              31.83N 86.62W
02/03/2011  E0.00 INCH       BUTLER             AL   BROADCAST MEDIA

            NO ACCUMULATIONS REPORTED.

0535 AM     FREEZING RAIN    MILLBROOK               32.48N 86.37W
02/03/2011  E0.00 INCH       ELMORE             AL   BROADCAST MEDIA

            SOME ICE ON REPORTED ON DRIVEWAYS...BUT STILL MOSTLY WET
            AT THIS TIME.

0546 AM     SLEET            PINE LEVEL              32.07N 86.06W
02/03/2011  E0.00 INCH       MONTGOMERY         AL   BROADCAST MEDIA

0612 AM     FREEZING RAIN    OPELIKA                 32.65N 85.38W
02/03/2011  E0.00 INCH       LEE                AL   BROADCAST MEDIA

            RAIN REPORTED FREEZING ON CONTACT WITH AUTOMOBILES
            DRIVING ON INTERSTATE 85 IN OPELIKA AND AUBURN...EASTWARD
            TO LAGRANGE GEORGIA.

0612 AM     FREEZING RAIN    AUBURN                  32.59N 85.48W
02/03/2011  E0.00 INCH       LEE                AL   AMATEUR RADIO

            ELEVATED PORCH COVERED IN A GLAZE OF ICE...WITH
            AUTOMOBILES COVERED AS WELL.

0619 AM     FREEZING RAIN    2 SSE BLUE RIDGE        32.46N 86.18W
02/03/2011  E0.00 INCH       ELMORE             AL   BROADCAST MEDIA

            ICY ROADWAYS REPORTED ON REDLAND ROAD AND THE RIVER
            BRIDGE DUE TO FREEZING RAIN.

0645 AM     FREEZING RAIN    5 SW DEATSVILLE         32.55N 86.46W
02/03/2011  E0.00 INCH       AUTAUGA            AL   BROADCAST MEDIA

            ICE REPORTED ON THE US 31 BRIDGE OVER INTERSTATE 65 AT
            EXIT 186. ALDOT BEING ASKED TO SEND SAND TRUCKS.
            CORRECTED FOR LOCATION.

0715 AM     FREEZING RAIN    2 WNW MONTGOMERY        32.37N 86.32W
02/03/2011  E0.00 INCH       MONTGOMERY         AL   BROADCAST MEDIA

            ICY SPOTS REPORTED AT THE INTERSTATE 65 AND 85 JUNCTION.
            A TWO CAR ACCIDENT HAS BEEN REPORTED DUE TO THE ICY
            ROADWAY.

0755 AM     FREEZING RAIN    S MARTIN DAM            32.68N 85.91W
02/03/2011  E0.00 INCH       TALLAPOOSA         AL   EMERGENCY MNGR

            ALABAMA HIGHWAY 50 ON THE ELMORE/TALLAPOOSA COUNTY LINE
            WAS REPORTED TO HAVE ICE ON THE ROADWAY.

0939 AM     FREEZING RAIN    2 SE LANETT             32.85N 85.18W
02/03/2011  E0.00 INCH       CHAMBERS           AL   DEPT OF HIGHWAYS

            BRIDGES AND OVERPASSES ON INTERSTATE 85 IN CHAMBERS
            COUNTY HAVE STARTED TO ACCUMULATE ICE. MAINTENANCE CREWS
            HAVE BEGUN SANDING OPERATIONS IN THAT AREA.

0951 AM     FREEZING RAIN    MONTGOMERY              32.35N 86.28W
02/03/2011  E0.00 INCH       MONTGOMERY         AL   DEPT OF HIGHWAYS

            AS OF 7AM THIS MORNING...THE OVERPASSES AND BRIDGES AT
            THE I-65 AND I-85 INTERCHANGE IN MONTGOMERY HAVE STARTED
            TO ACCUMULATE ICE. ALSO...ALL STATE ROUTES IN MONTGOMERY
            COUNTY ARE ACCUMULATING ICE AS WELL. ALDOT REPORTS THAT
            IF YOU MUST TRAVEL...USE EXTREME CAUTION ACROSS
            MONTGOMERY COUNTY.

1000 AM     SLEET            3 SSE CALERA            33.07N 86.73W
02/03/2011  E0.00 INCH       CHILTON            AL   NWS EMPLOYEE

            SLEET REPORTED FROM CLANTON NORTHWARD TO THE
            CHILTON/SHELBY COUNTY LINE ON INTERSTATE 65.

1030 AM     SLEET            SELMA                   32.42N 87.02W
02/03/2011  E0.00 INCH       DALLAS             AL   EMERGENCY MNGR

            SLEET AND FREEZING RAIN MIX REPORTED IN SELMA.

1030 AM     SLEET            SHELBY COUNTY AIRPORT   33.18N 86.78W
02/03/2011  E0.00 INCH       SHELBY             AL   NWS EMPLOYEE

            SLEET NOW FALLING AT THE NWS OFFICE AT THE SHELBY COUNTY
            AIRPORT.

1036 AM     SLEET            CUBA                    32.44N 88.37W
02/03/2011  E0.00 INCH       SUMTER             AL   FIRE DEPT/RESCUE

            MODERATE SLEET FALLING IN CUBA...WITH A FEW SNOWFLAKES
            MIXED IN.

1042 AM     SLEET            MARION                  32.63N 87.32W
02/03/2011  E0.00 INCH       PERRY              AL   BROADCAST MEDIA

            MODERATE TO HEAVY SLEET REPORTED IN MARION.

1049 AM     SLEET            COKER                   33.25N 87.69W
02/03/2011  E0.00 INCH       TUSCALOOSA         AL   BROADCAST MEDIA

            LIGHT SLEET NOW FALLING ACROSS WESTERN PORTIONS OF
            TUSCALOOSA COUNTY.

1056 AM     SLEET            TUSCALOOSA              33.24N 87.54W
02/03/2011  E0.00 INCH       TUSCALOOSA         AL   BROADCAST MEDIA

            SLEET AND SNOW MIX REPORTED ACROSS EASTERN PORTIONS OF
            THE CITY.

1137 AM     FREEZING RAIN    CENTREVILLE             32.97N 87.13W
02/03/2011  E0.00 INCH       BIBB               AL   EMERGENCY MNGR

            FREEZING RAIN AND SLEET MIX REPORTED IN DOWNTOWN
            CENTREVILLE.

1137 AM     FREEZING RAIN    VERNON                  33.76N 88.11W
02/03/2011  E0.00 INCH       LAMAR              AL   EMERGENCY MNGR

            FREEZING RAIN AND SLEET MIX ACROSS LAMAR COUNTY...AT
            VERNON AND SULLIGENT.

1153 AM     SLEET            HAMILTON                34.14N 87.98W
02/03/2011  E0.00 INCH       MARION             AL   EMERGENCY MNGR

            MIX OF SLEET AND SNOW REPORTED IN THE HAMILTON CITY
            LIMITS.

1220 PM     FREEZING RAIN    MILLPORT                33.56N 88.08W
02/03/2011  E0.00 INCH       LAMAR              AL   EMERGENCY MNGR

            A GLAZE OF ICE NOW REPORTED ON BRIDGES AND OVERPASSES
            ACROSS SOUTHERN PORTIONS OF LAMAR COUNTY...AND ARE

            QUICKLY BECOMING SLICK. SAND TRUCKS ARE BEING DISPATCHED.

1228 PM     SLEET            CAHABA HEIGHTS          33.46N 86.73W
02/03/2011  E0.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            SLEET NOW BEGINNING TO FALL.

1232 PM     FREEZING RAIN    SHELBY COUNTY AIRPORT   33.18N 86.78W
02/03/2011  E0.00 INCH       SHELBY             AL   NWS EMPLOYEE

            LIGHT FREEZING RAIN FALLING AT THE WEATHER SERVICE
            OFFICE. ELEVATED SURFACES SUCH AS TREES AND HEDGE BUSHES
            HAVE A GLAZE OF ICE ON TOP. ICE IS ALSO ACCUMULATING ON
            OUR FLAG POLE. SIDEWALKS AND PAVEMENT AREAS ARE REMAINING
            WET AT THIS TIME.

1238 PM     FREEZING RAIN    GREEN POND              33.22N 87.13W
02/03/2011  E0.00 INCH       BIBB               AL   EMERGENCY MNGR

            REPORTS OF ICE ON BRIDGES AND OVERPASSES ACROSS THE
            NORTHERN PORTIONS OF BIBB COUNTY...INCLUDING COUNTY ROAD
            12 IN THE GREEN POND AREA.

1238 PM     FREEZING RAIN    CUBA                    32.44N 88.37W
02/03/2011  E0.00 INCH       SUMTER             AL   FIRE DEPT/RESCUE

            MODERATE FREEZING RAIN NOW FALLING IN CUBA...WITH MOTOR
            VEHICLE ACCIDENTS OCCURING DUE TO ICING ON ROADWAYS. ICE
            ACCUMULATION IS UNDER A TENTH OF AN INCH AT THIS TIME.

1245 PM     FREEZING RAIN    WADLEY                  33.12N 85.57W
02/03/2011  E0.00 INCH       RANDOLPH           AL   EMERGENCY MNGR

            FREEZING RAIN AND SLEET MIX REPORTED IN WADLEY...AND
            ACROSS RANDOLPH COUNTY.

1254 PM     SLEET            MOUNDVILLE              33.00N 87.63W
02/03/2011  M0.50 INCH       HALE               AL   EMERGENCY MNGR

            ONE HALF INCH OF SLEET ACCUMULATION REPORTED IN
            MOUNDVILLE ON THE GRASSY AREAS AND SIDEWALKS.

0135 PM     FREEZING RAIN    BIRMINGHAM              33.53N 86.80W
02/03/2011  U0.00 INCH       JEFFERSON          AL   BROADCAST MEDIA

            MULIPLE ACCIDENTS REPORTED IN THE BIRMINGHAM AREA DUE TO
            BRIDGES AND OVERPASSES BECOMING ICED.

0135 PM     FREEZING RAIN    BESSEMER                33.38N 86.96W
02/03/2011  U0.00 INCH       JEFFERSON          AL   LAW ENFORCEMENT

            ROADS BECOMING ICY. ACCIDENTS HAVE OCCURED ON I-59 AND
            I-459 IN THE BESSEMER AREA.

0200 PM     FREEZING RAIN    LINCOLN                 33.60N 86.14W
02/03/2011  U0.00 INCH       TALLADEGA          AL   EMERGENCY MNGR

            VEHICLE ACCIDENT REPORTED ON CHOCCOLOCCO CREEK BRIDGE ON
            HWY 77 DUE TO ICING ON BRIDGE.

0209 PM     FREEZING RAIN    BRILLIANT               34.02N 87.78W
02/03/2011  U0.00 INCH       MARION             AL   EMERGENCY MNGR

            LUXAPALILLA AND LITTLE NEW RIVER BRIDGES DEVELOPING ICE
            IN SE MARION COUNTY.

0241 PM     FREEZING RAIN    HAYDEN                  33.92N 86.75W
02/03/2011  U0.00 INCH       BLOUNT             AL   EMERGENCY MNGR

            NUMEROUS ACCIDENTS REPORTED ACROSS COUNTY DUE TO ICING ON
            BRIDGES AND OVERPASSES.

0245 PM     SLEET            WEAVER                  33.76N 85.81W
02/03/2011  E0.25 INCH       CALHOUN            AL   TRAINED SPOTTER

            QUARTER INCH OF SLEET ACCUMULATING IN THE WEAVER AREA.

0318 PM     FREEZING RAIN    GADSDEN                 34.01N 86.01W
02/03/2011  U0.00 INCH       ETOWAH             AL   EMERGENCY MNGR

            SEVERAL ROADS BECOMING ICY IN ETOWAH COUNTY.

0330 PM     FREEZING RAIN    HACKLEBURG              34.27N 87.83W
02/03/2011  U0.00 INCH       MARION             AL   EMERGENCY MNGR

            ACCIDENTS BEING REPORTED ON HWY 43 AND HWY 172 EAST OF
            HODGES DUE TO ICY CONDITIONS.

0349 PM     SNOW             ONEONTA                 33.95N 86.47W
02/03/2011  E0.6 INCH        BLOUNT             AL   EMERGENCY MNGR

            0.6 INCH OF SNOW IN ONEONTA.

0430 PM     SNOW             CENTRE                  34.15N 85.67W
02/03/2011  E0.5 INCH        CHEROKEE           AL   EMERGENCY MNGR

            ONE HALF INCH OF SNOW REPORTED IN CENTRE.

0430 PM     SNOW             12 NE HAMILTON          34.26N 87.83W
02/03/2011  E0.5 INCH        MARION             AL   TRAINED SPOTTER

            ONE HALF INCH OF SLEET/SNOW MIX WITH ONE EIGHTH OF AN
            INCH OF ICE ACCUMULATION.

&&

MROSE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 drought. Local standard time, as filed.

Drought, Lee

When
February 4, 12:00 AM CST to February 8, 6:00 AM CST
Where
Lee forecast zone
Reported by
Other Federal Agency
Coordinates
32.601, -85.356 (the zone’s center; the record gives no point)

Extreme Drought (D3) conditions end across Lee county.

Drought, Macon

When
February 4, 12:00 AM CST to February 8, 6:00 AM CST
Where
Macon forecast zone
Reported by
Other Federal Agency
Coordinates
32.386, -85.693 (the zone’s center; the record gives no point)

Extreme drought (D3) conditions end across Macon county.

Drought, Elmore

When
February 4, 12:00 AM CST to February 8, 6:00 AM CST
Where
Elmore forecast zone
Reported by
Other Federal Agency
Coordinates
32.597, -86.149 (the zone’s center; the record gives no point)

Extreme drought (D3) conditions end across Elmore county.

Drought, Chambers

When
February 4, 12:00 AM CST to February 8, 6:00 AM CST
Where
Chambers forecast zone
Reported by
Other Federal Agency
Coordinates
32.914, -85.392 (the zone’s center; the record gives no point)

Extreme drought (D3) conditions end in Chambers county.

Drought, Tallapoosa

When
February 4, 12:00 AM CST to February 8, 6:00 AM CST
Where
Tallapoosa forecast zone
Reported by
Other Federal Agency
Coordinates
32.862, -85.797 (the zone’s center; the record gives no point)

Extreme drought (D3) conditions end across Tallapoosa county.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2011Every state in 2011This day in weather historyWarnings in Alabama, February 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 287806, 287808, 287809, 287810, 287811.